Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 3:34 PM CDT for Etowah County, St. Clair County, Shelby County, Alabama. It was in force for 56 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 3:34 PM CDT (20:34 UTC)
- Expired
- Mar 18, 2013, 4:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Etowah County, AL, Shelby County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 3:34 PM CDT | TSTM WND DMG | Moody, AL | NUMEROUS TREES DOWN IN THE 1600 BLOCK OF PARK AVENUE AND ACTON ROAD. |
| Mar 18, 3:35 PM CDT | TSTM WND DMG | Odenville, AL | DOWNED TREES ACROSS THE COUNTY. ALABAMA HWY 171 WAS BLOCKED FOR 30 MINUTES DUE TO TREES DOWN. |
| Mar 18, 3:40 PM CDT | TSTM WND DMG | 1 Wsw Walnut Grove, AL | SEVERAL PINE TREES WERE SNAPPED AND A MOBILE HOME OVERTURNED. WINDS EST AT 70 MPH. |
| Mar 18, 3:41 PM CDT | TSTM WND DMG | 2 S Walnut Grove, AL | A DOZEN TREES WERE UPROOTED AND METAL ROOFING WAS REMOVED FROM A PORTION OF A HOME ALONG HIGHWAY 132. WINDS EST AT 80 MPH. |
| Mar 18, 3:41 PM CDT | TSTM WND DMG | 3 Sse Walnut Grove, AL | METAL ROOFING WAS REMOVED FROM A CHICKEN HOUSE ALONG HIGHWAY 132. WINDS EST AT 80 MPH. |
| Mar 18, 3:45 PM CDT | TSTM WND DMG | 1 Nnw Pell City, AL | ACCORDING TO PELL CITY SCHOOLS...DURAN JR HIGH SCHOOL SUSTAINED ROOF DAMAGE. THE ROOF OF THE PRESS BOX AT THE FOOTBALL FIELD WAS ALSO DAMAGED. |
| Mar 18, 3:46 PM CDT | TSTM WND DMG | 1 E Pell City, AL | AN AIRPORT HANGER DOOR WAS BLOWN IN AND DAMAGED AN AIRPLANE AT THE ST CLAIR COUNTY AIRPORT |
| Mar 18, 3:46 PM CDT | TSTM WND DMG | Walnut Grove, AL | TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER ON WALNUT GROVE RD. |
| Mar 18, 3:46 PM CDT | HAIL 1.75 | Pell City, AL | GOLF BALL SIZE HAIL WAS REPORTED ON DEPOT STREET...AS WELL AS TREES DOWN. SOME WERE SNAPPED OTHERS UPROOTED...BUT ALL WERE FACING THE SAME DIRECTION. |
| Mar 18, 3:50 PM CDT | TSTM WND DMG | Rainbow City, AL | TREE ON HOUSE ON RAINBOW DRIVE WITH ENTRAPMENT |
| Mar 18, 3:52 PM CDT | TSTM WND DMG | Rainbow City, AL | APPROXIMATELY 20 TREES DOWN ON AL HWY 77 |
| Mar 18, 3:53 PM CDT | HAIL 1 | Odenville, AL | |
| Mar 18, 3:57 PM CDT | TSTM WND DMG | Sardis City, AL | TREES ON HOUSE. RESIDENTS TRAPPED. |
| Mar 18, 4:00 PM CDT | TSTM WND GST 88 | 2 Sse Gadsden, AL | ANEMOMETER REGISTERED 88 MPH PRIOR TO LOSING A CUP. NUMEROUS TREES AND POWERLINES DOWN. |
| Mar 18, 4:05 PM CDT | TSTM WND DMG | Hokes Bluff, AL | ROOF OFF BARN ON YANCY DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS54 KBMX 182034
SVRBMX
ALC055-115-117-182130-
/O.NEW.KBMX.SV.W.0035.130318T2034Z-130318T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ETOWAH COUNTY IN NORTHEAST ALABAMA...
ST. CLAIR COUNTY IN ALABAMA...
SHELBY COUNTY IN ALABAMA...
* UNTIL 430 PM CDT
* AT 332 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF MCLARTY TO 6 MILES WEST OF ASHVILLE
TO MOODY TO VESTAVIA HILLS TO TANNEHILL IRONWORKS STATE PARK...AND
MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
ODENVILLE...HELENA...PELHAM...ALABASTER...MONTEVALLO...PELL CITY...
CHELSEA AND RAINBOW CITY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 162...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3404 8576 3395 8578 3392 8597 3384 8607
3377 8605 3369 8621 3354 8619 3339 8638
3330 8636 3318 8651 3312 8646 3303 8652
3308 8695 3324 8703 3352 8652 3380 8655
3388 8634 3409 8631 3419 8619 3421 8585
TIME...MOT...LOC 2034Z 279DEG 54KT 3415 8628 3384 8633
3360 8644 3342 8674 3320 8702
$$
17/KLAWS1 follow-up statement
396
WWUS54 KBMX 182119
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT MON MAR 18 2013
ALC055-115-182129-
/O.CAN.KBMX.SV.W.0035.000000T0000Z-130318T2130Z/
ETOWAH AL-ST. CLAIR AL-
419 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR AND ETOWAH COUNTIES
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3330 8636 3327 8640 3328 8643 3325 8643
3318 8651 3312 8646 3309 8651 3303 8652
3304 8659 3307 8662 3306 8682 3308 8695
3318 8686 3334 8652 3350 8644 3350 8638
TIME...MOT...LOC 2119Z 279DEG 54KT 3403 8547 3372 8553
3348 8564 3331 8595 3309 8623
$$
ALC117-182130-
/O.CON.KBMX.SV.W.0035.000000T0000Z-130318T2130Z/
SHELBY AL-
419 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY COUNTY
UNTIL 430 PM CDT...
AT 414 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PLEASANT GAP TO 6 MILES NORTH OF HEFLIN TO DELTA TO 5 MILES
SOUTH OF WALDO TO STEWARTVILLE...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3330 8636 3327 8640 3328 8643 3325 8643
3318 8651 3312 8646 3309 8651 3303 8652
3304 8659 3307 8662 3306 8682 3308 8695
3318 8686 3334 8652 3350 8644 3350 8638
TIME...MOT...LOC 2119Z 279DEG 54KT 3403 8547 3372 8553
3348 8564 3331 8595 3309 8623
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:29 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 18, 3:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT MON MAR 18 2013 .DISCUSSION... ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH THE EVENING. THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND. /61/ && .AVIATION... 18Z TAF DISCUSSION. THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR THE FIRST 6 TO 8 HOURS. WITH MVFR CIGS BECOMING THINNER AND THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK. THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON. PREVAILING TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH AND EAST THROUGH 00Z. MAY HAVE TO ADJUST A BIT IF THESE SCATTERED STORMS BEGIN POPPING UP AHEAD OF THE LINE. WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS. CLEARING IS LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 42 63 40 60 30 / 100 0 10 10 0 ANNISTON 44 63 41 59 32 / 100 0 10 10 0 BIRMINGHAM 44 64 43 61 32 / 100 0 10 0 0 TUSCALOOSA 45 66 44 63 36 / 70 0 10 0 0 CALERA 46 65 43 62 34 / 100 0 10 10 0 AUBURN 51 67 44 61 35 / 90 0 10 10 0 MONTGOMERY 52 69 46 62 37 / 70 0 10 10 0 TROY 55 70 46 62 37 / 60 0 10 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT MON MAR 18 2013 ALZ011>015-017>050-191815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 108 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM... FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS DISCOURAGED WITH THIS TYPE OF AIRMASS. THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 27
In the hours before
Local storm report, Mar 18, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 5 NE HAYDEN 33.97N 86.69W
03/18/2013 BLOUNT AL EMERGENCY MNGR
TREES DOWN ON HWY 160 NEAR CR 13
&&
SUNGERLocal storm report, Mar 18, 3:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST ROCK CREEK 33.48N 87.08W
03/18/2013 E60 MPH JEFFERSON AL AMATEUR RADIO
TAYLORS FERRY AND WARRIOR RIVER RD AT UNION HILL CHURCH
&&
BAERLocal storm report, Mar 18, 3:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG REMLAP 33.84N 86.61W
03/18/2013 BLOUNT AL EMERGENCY MNGR
TREES DOWN IN TOWN
&&
SUNGERLocal storm report, Mar 18, 3:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG 5 W BLOUNTSVILLE 34.10N 86.66W
03/18/2013 CULLMAN AL EMERGENCY MNGR
TREES DOWN ON CR 47 NEAR THE CULLMAN COUNTY LINE.
&&
SUNGERLocal storm report, Mar 18, 3:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 NW BIRMINGHAM 33.56N 86.84W
03/18/2013 E0.88 INCH JEFFERSON AL PUBLIC
IN THE AREA OF MCDONALD CHAPEL.
&&
SUNGERLocal storm report, Mar 18, 3:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 5 W TRUSSVILLE 33.62N 86.67W
03/18/2013 JEFFERSON AL EMERGENCY MNGR
ROOF DAMAGE TO HOME
&&
SUNGERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:58 AM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Mar 18, 1:06 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Mar 18, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Mar 18, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Mar 18, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 39 min |
| Mar 18, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 57 min |
| Mar 18, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 62 min |
| Mar 18, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 27 min |
| Mar 18, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 39 min |
| Mar 18, 3:20 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 55 min |
| Mar 18, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 47 min |
| Mar 18, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Mar 18, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 44 min |
| Mar 18, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 66 min |
| Mar 18, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 59 min |
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 66 min |
| Mar 18, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 63 min |
| Mar 18, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 31 min |
| Mar 18, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 57 min |
| Mar 18, 4:24 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| Mar 18, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 55 min |
| Mar 18, 4:43 PM CDT | Special Weather Statement | BMX | Dallas, Marengo, Perry | 62 min |
| Mar 18, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry, Sumter | 56 min |
| Mar 18, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 62 min |
| Mar 18, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 40 min |
| Mar 18, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 57 min |
| Mar 18, 5:30 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 60 min |
| Mar 18, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 58 min |
| Mar 18, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Mar 18, 6:11 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 49 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 15 min |
| Mar 18, 6:21 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike, Russell | 54 min |
| Mar 18, 6:52 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.